I am very sensitive to Retin-A, but I very much want to use it, or maybe Retinol?

I skipped days, etc. It was always the gel. I am now 61, w/ wrinkles & discoloration too. Any advice as to how I could use Retin-A? I'm also considering Microneedling, and Botox.

Doctor Answers 1

Retin A treatment

Thank you for your question. In my experience, Retin-A gel can be irritating for some individuals causing dryness, redness, etc. There are alternative medications within the same class of Retin-A that are less irritating and drying such as Differin, Atralin, etc. I highly recommend you consult with a board certified dermatologist to have your skin evaluated and to discuss treatment options that best suit your needs. Take care and good luck.

Retin A treatment

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question. In my experience, Retin-A gel can be irritating for some individuals causing dryness, redness, etc. There are alternative medications within the same class of Retin-A that are less irritating and drying such as Differin, Atralin, etc. I highly recommend you consult with a board certified dermatologist to have your skin evaluated and to discuss treatment options that best suit your needs. Take care and good luck.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.